# SDR ASMF20180327001

- Difficulty date: March 7, 2018
- Submitted: March 27, 2018
- Operation: Air carrier
- Aircraft: N861AM
- Make and model: Boeing 737-83N
- Aircraft serial: 30706
- Aircraft time: 52,342 hours, 24,532 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Sensor
- Condition: Failed
- Location: Nr 6 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING A TRANSIT CHECK, DETECTED AN LE SLAT NR 6 LIGHT TURNED ON.  MAINTENANCE PERFORMED A BITE TO FSEU IAW FIM 27-51 / 801, SHOWING FAILURE CODES 27-81211, FIM 27-88 TASK 805 WAS PERFORMED,  DETECTING LE SLAT NR 6 INBOARD SENSOR S1005 FAILURE;  LE SLAT NR 6 INBOARD SENSOR WAS REPLACED IAW AMM 27-88-11.  FIM 27-88 / 804 PERFORMED, TESTED CORRECT.
